# SDR AWXA9500320

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 6546921168
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-12 INSPECTION, FOUND CRACK IN FWD CARGO DOOR FRAME, FWD LOWER CORNER.  REMOVED AND REPLACED CORNER FRAME IAW SRM 51-40-02.  (Z)
